# SDR SIMA20130411018

- Difficulty date: April 11, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 23,857 hours, 20,303 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR TIE CORRODED AT FWD LOWER CORNER OF CARGO DOOR CUTOUT.  REPAIRED SHEAR TIE IAW AE EO EM-53MR-1129.
